# SDR ASAA201806114992

- Difficulty date: June 10, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 45,818 hours, 13,518 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 HF FAIL ON BOTH ACTIVE AND STANDBY.  ACFT GROUNDED.  PERFORMED FIM 23-11, TASK 801,  BITE CHECK OF THE NR 2 HF,  MESSAGE CLEARED, OPS CHECKED GOOD,  AND THE NR 2 HF OPERATED NORMAL,  NO DEFECTS NOTED.
